Acta Mathematica Hungarica

, Volume 106, Issue 4, pp 331–341 | Cite as

Generalizations of the Riesz convergence theorem for Lorentz spaces

  • H. H. Bang
  • N. M. Cong


We obtain preservation inequalities for Lipschitz constants of higher order in simultaneous approximation processes by Bernstein type operators. From such inequalities we derive the preservation of the corresponding Lipschitz spaces.

Lorentz spaces Riesz convergence theorem 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag/Akadémiai Kiadó 2005

Authors and Affiliations

  • H. H. Bang
    • 1
  • N. M. Cong
    • 2
  1. 1.Institute of Mathematics
  2. 2.Hanoi University of Education, Department of Mathematics

Personalised recommendations